# SDR DALA2023050203422

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,421 hours, 39,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 SLIDE HARNESS DOES NOT HAVE CORRECT CHAIN CONFIG. CORRECTIVE ACTION: SLIDE OFF AND ON AND DOOR ASSIT ARE PINNED. ALL H/W ATTACHED TO NEW SLIDE OR DOOR. INSTALLED CORRECT LATCH (CHAIN) ASSY IN REF WITH AIPC 25-66-01-10 #034, ACCOMPLISHED. STEP 7 OF W/C 2566-9001-1R. C/W STEP 8-14 OF W/C 2566-9001-1R. (4119349)
